Couldn't find what you looking for?

TRY OUR SEARCH!

I had a mild stroke and have been taking Plavix for 3 months. I have decided to take aspirin instead. Since then I have felt tired, drowsey, and headachey. Could this be withdrawals?

Loading...

It is unlikely that your symptoms are attributable to Plavix withdrawal. I can find no documentation of withdrawal symptoms for Plavix.
Reply

Loading...

I am also having headaches and drowsy / tired symptoms too!
Reply

Loading...

I had a heart attack Jan. 16,2009 - no blockages found
anywhere. They put me on Plavix, Norvasc and 2 baby aspirins daily,
bleed like a seive and bruised all over. I took it for 6 months along with Norvasc
stopped them both and switched to baby aspirins instead.
I stopped taking Plavix and NOrvas as of July 2,2009
am experiencing mild dizzy spells, could that be withdrawl?
Reply

Loading...

The Geeze is absolutely correct. Plavix is not associated with any type of dependency or withdrawal symptoms. It only affects the thinning/clotting behavior of blood. If you are having some kind of withdrawal symptoms, it is because of something else you are taking, not because of the Plavix
Reply

Loading...

I've heard that if you stop plavix within 90 days you have a high risk of heart attack (my doctor said that also). Some places suggest that plavix (coming off of) does something to the platelets causing this.
I'm wondering what the percentages of this are. I take it for having a couple of tia's but then had a stroke on plavix (small...only detected by ct scan) but still.... My vascular surgeon is on vacation..I left the question with his nurse. Maybe he knows. But that's just another opinion.... Does anyone know where I can get valid information on this? Thanks much. Lynnea
Reply

Loading...

Ask dial-a-nurse or someone who is medically qualified rather than some web geek on a site.

Reply

Loading...

withdrawal symptoms may not be in the literature as of yet, but I, too, just stopped after taking for over 3 years.  Dizziness, headaches, fatigue have plagued me in the 48 hours after stopping.  Should be collected in a study to determine if this is caused by stopping Plavix - is it just a coincidence?

Reply

Loading...

I am experiencing muscle cramps in lower extremeties and this has started since I stopped the Plavix generic. I think some people are more sensitive or reactive to drugs than others and most people know there own body and are aware of changes that coincide with adding or removing drugs. Additionally I have had mild stomach cramping and the need to have bowel movements without diarrhea but not sure if related to stopping the drug. Just because there is no documented symptoms doesn't mean that symptoms are non-existent.

Reply

Loading...


Yes according to a pharmacist,anytime you are taking a drug,3 months or more,your body becomes chemical dependent on it,so as the drug is stopped and leaves the body,you will have withdrawal of some type....go talk to a pharmacist,they know all the ins and out!
Reply

Loading...

Plavix affects the P2Y12 receptors, not just on platelets, but throughout the body, including those in the brain and in bones. As such, it is conceivable that it could cause withdrawal symptoms.
Reply

Loading...

Since stopping Plavix, after 3 years, I am extremely tired and sleepy and have terrible headaches
Reply

Loading...

STOPPED PLAVIX Doctor took me off.LIGHT TO SERVERE HEADACHES BIG TIME, THERE'S NOTHING ELSE IT COULD BE,no other changes in food consumtion,meds, exercise,PERIOD.!
Reply

Loading...

Believe this, the drug companies and Doctors work together,THE BRAND NAME IS BEING PROTECTED, BELIEVE IT OR NOT YOUR DOCTORS DON'T CARE, DON'T BE A FOOL....THIS POSTING ( P2Y12 RECEPTORS), HIT THE BULLS EYE. THIS IS NOT 1960 WHEN DOCTORS GAVE A c**p ABOUT YOU OR ANYONE ELSE.$$$, STOPPED PLAVIX, TWO SEVERE HEADACHES TO LITE ALL THE TIME,non stop.(NOTHING ELSE HAS CHANGED PERIOD.
Reply

Loading...